Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Skin burns after shaving, pimples develops with remaining marks. How to avoid this?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 1998
Answered : 1579 Questions
Hello Dr,
I am 28 yr old, my problem is that after shaving my bearded it burns a lot and small pimples will come and marks will remain on face, request you to given me the solution.
Posted Wed, 15 May 2013 in Skin Rash
Answered by Dr. Jasvinder Singh 1 hour later
Thanks for posting your query.
Your symptoms may be due to pseudofolliculitis barbae. Pseudofolliculitis barbae is a type of folliculitis which results from shaving.

Treatment consist of letting your beard grow for 1 month and then shaving with a moisturizing shaving foam and single razor blade.Shave in the direction of the follicle, not against it and at night, apply a lotion containing glycolic acid to the affected areas. This exfoliates the surface skin cells and reduces the likelihood of new inflamed spots.

In case the symptoms persist then oral tetracyclines and laser treatment are the best. For this you should consult a dermatologist.
Hope this answers your query. If you have additional questions or follow up queries then please do not hesitate in writing to us. I will be happy to answer your queries.
Wishing you good health.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor